MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIG CR NPOR FEM RT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC SIG CR NPOR FEM RT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-01-400
Medical Device Problem Codes Loss of or Failure to Bond (1068); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 11/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Voluntary report was received under mw5098568.Patient contacted and indicates she was experiencing pain, loosening, popping, instability and swelling which lead to a revision.Doi: (b)(6) 2012, dor: (b)(6) 2018, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
PFC SIG CR NPOR FEM RT SZ 4N
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11266508
Report Number1818910-2021-02268
Device Sequence Number3374334
Product Code JWH
UDI-Device Identifier10603295074779
UDI-Public10603295074779
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1960-01-400
Device Catalogue Number196001400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIG CR NPOR FEM RT SZ 4N; PFC*SIGMA/OV DOME PAT 3 PEG,32; UNK KNEE TIBIAL INSERT SIGMA; UNK KNEE TIBIAL TRAY SIGMA; UNKNOWN BONE CEMENT (40G); PFC SIG CR NPOR FEM RT SZ 4N; PFC*SIGMA/OV DOME PAT 3 PEG,32; UNK KNEE TIBIAL INSERT SIGMA; UNK KNEE TIBIAL TRAY SIGMA; UNKNOWN BONE CEMENT (40G)
Outcome Attributed to Adverse Event Required Intervention;